Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Mental health meds for someone with heart problems
Mental health meds for someone with heart problems
I’m sweating Profusely and just recently feel pressure and numbness in my hands and it hurt to open my jaw to yawn and my chest hurts off and on
Jump to this post
@imperfectchild96.. Please call your doctor and tell him what you are feeling. He's the best person to give you advice on what to do. Do you live alone? Can anyone take you to the doctor if he wants to see you?
@imperfectchild96 I would definitely contact your doctor. You can't be sure that the symptoms you are experiencing are caused from the medication but, Focalin does release dopamine and increases your serotonin levels. They may need to adjust (taper) the amount you are taking if it is having an adverse effect on you now.
Do you have a primary physician that is following you and monitoring your medication? Have you recently started taking any other medications or changed a daily regiment?
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In